Vol. 8, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Average reductions between random tree pairs

Sean Cleary, John Passaro and Yasser Toruno

Vol. 8 (2015), No. 1, 63–69
Abstract

There are a number of measures of degrees of similarity between rooted binary trees. Many of these ignore sections of the trees which are in complete agreement. We use computational experiments to investigate the statistical characteristics of such a measure of tree similarity for ordered, rooted, binary trees. We generate the trees used in the experiments iteratively, using the Yule process modeled upon speciation.

PDF Access Denied

Warning: We have not been able to recognize your IP address 35.172.201.102 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
random binary tree pairs
Mathematical Subject Classification 2010
Primary: 05C05, 68P05
Milestones
Received: 22 August 2012
Revised: 14 April 2013
Accepted: 17 April 2013
Published: 10 December 2014

Communicated by Robert W. Robinson
Authors
Sean Cleary
Department of Mathematics
The City College of New York and the CUNY Graduate Center
City University of New York
NAC R8133
160 Convent Avenue
New York, NY 10031
United States
John Passaro
Department of Mathematics
The City College of New York
City University of New York
New York, NY 10031
United States
Yasser Toruno
Department of Computer Science
The City College of New York
City University of New York
New York, NY 10031
United States